# SDR SWIA2020031049247

- Difficulty date: March 10, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 39,743 hours, 34,020 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION MSG  AFTER TAKE OFF WITH FLAPS AT ZERO  FLIGHT 5227 - FILED CLOSED   RESET AND OPERATED FLAPS 5 FULL CYCLES AND COMPLETED AD COMPLIANCE FORM. OK TO CONTINUE IN SERVICE FOR 10 FLIGHT CYCLES. COMPLIED WITH IN ACCORDANCE WITH FIM FMRP  RESET PROCEDURES AND AD MCI CREATED FOR FULL AD COMPLIANCE BY MCC.
